I am on birth control and my partner also uses a condom but finishes inside of me. I had protected sex the 2nd of October, got my period a..?
I am on birth control (I take it every day same time, if I don’t have a drink I just swallow it but it feels like it gets stuck in my throat... so idk how effective it is) and my partner also uses a condom but finishes inside of me. I had protected sex the 2nd of October, got a period for 3 days (unusual...usually 5 days) then a few days after it ended I had protected sex on the 19th of October. (It’s currently the 27th of October) Ever since the last time, I have been nauseous now and then, mild cramps in my side, down lower, lower stomach pains, cramps, etc, and my period is still over a week away. I’ve gained around 2 pounds. I am constantly worried about pregnancy given that those are symptoms... could it be ?? (Also I am not sure if the pill makes you get your period or not, but my period is usually 5 days not 3, so could I be pregnant and the pill just forced the period on me??)
- Anonymous1 month ago
If you become pregnant - you will NOT have a period - not even on birth control. Birth control does not FORCE you to have a period.
Pregnancy symptoms do not start that soon after sex. Since you had the last period, the only sex that might even have a chance at causing it would be from the 19th and pregnancy symptoms DO NOT start that soon after sex.
Read the information that comes with your pills. It will help you understand how your pill works and what might make it less effective. Also, your "symptoms" are common side effects of the pill. For most women, those side effects become less noticeable after they use the pill for two or three months. But, side effects can also start after you use the pill for an extended time. If the side effects continue or become to bothersome - you can ask your doctor for a different birth control pill. A slightly different hormone balance could reduce the side effects.
The chances of the pill and a condom both failing at the same time is extremely unlikely. When using a condom, finishing inside you is the CORRECT way to use a condom. Pulling out while using a condom increases the risk of a condom failure since it could slip out of place while hurrying to get out.
- MamawidsomLv 71 month ago
You are not pregnant. Your symptoms are typical side-effects of some birth control pill formulations and stress. If you use the pill and condoms, there is no way you could conceive because no sperm would be released inside you and you aren't ovulating. No egg, no sperm, no pregnancy.
Please, please, please, contact the ob/gyn who put you on the pill do discuss options for changing your formula and also to have a comprehensive conversation about who your pill works and how conception occurs so that you don't have to stress over nothing.
- Anonymous1 month ago
If you are not taking any antibiotics you are fine. Chances of being on the pill and using protection becoming pregnant would be a miracle.
Stress and overthinking will make you miss/late your period.